Research Assistant Professor

Department of Mathematics, University of Miami

University Address

1365 Memorial Drive, Ungar 505

Coral Gables, FL 33146

Email sasakitokio@math.miami.edu

RESEARCH INTERESTS

  • Algebraic Geometry - Hodge Theory, Algebraic Cycles, Motivic Cohomology

CV

CV (updated in Sep2020)

PUBLICATIONS

  • "Apéry extensions" with V. Golyshev and M. Kerr (preprint, https://arxiv.org/abs/2009.14762)

  • "Limits and Singularities of Normal Functions” (European Journal of Mathematics 7, 1401–1437 (2021), https://rdcu.be/cCaEd)

  • “An Extension of π_1-Modules Arising From the Higher Chow Group of a Family of Surfaces in P^3” (Master’s thesis)

Recent Talks

  • “Limits of geometric higher normal functions and Apéry constants” (Mirror symmetry and related topics 2020, Kyoto University (remotely), 12/2020

  • “(Same as above)” (Canadian Mathematical Society meeting Fibrations and Degenerations in Algebraic Geometry, (remotely), 12/2020

  • “Higher Chow cycles arising from some Laurant polynomials" IMSA Workshop Recent Applications of the Theory of O-Minimal Structures to Various Questions in Hodge Theory, University of Miami (remotely), 11/2020

  • “A Construction of Apéry Constants from Landau-Ginzberg Models” IMSA seminar, University of Miami, 3/2020